# SDR SWAA012984

- Difficulty date: October 26, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 55,306 hours, 55,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STR 4L SPLICE CRACKED AT BS 908.                                                R&R SPLICE PER SRM.
